# SDR CALA2018011900231

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 70,867 hours, 16,443 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 34D AND 34F INOPERATIVE.    REPAIRED THE CONNECTOR.  R & R THE FUSE AT POWER SUPPLY  M9047, AND REPLACED THE LIGHT ASSY AT SEAT 34D IAW WDM 33-51-15. OPS CHECKED GOOD.
